MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050087
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
The adapter was not recognized and the light source stopped working.The permanent magnet had lost its magnetic force.Therefore, there was loss of light.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no light output probable root cause: broken optical fibers, poor light cable alignment in jaw, residue on fiber tip, nonuniform light output intermittent electrical component contact in safelight circuit, reed switch assembly malfunction magnet missing from safelight adapter use error the reported failure mode will be monitored for future reoccurrence.D4 lot # was updated.

Brand Name
PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22594022
Report Number0002936485-2025-00663
Device Sequence Number13056343
Product Code FCW
UDI-Device Identifier07613327161618
UDI-Public07613327161618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050087
Device Lot Number22E5086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown